The FDA and MuscleMaster.com have notified healthcare professionals and consumers of a voluntary nationwide recall of all lots and expiration dates of 17 dietary supplements sold between June 1, 2009 and November 17, 2009. The FDA has informed MuscleMaster.com that it believes that the recalled products contain ingredients that are steroids: “Superdrol,” “Madol,” “Tren,” “Androstenedione,” and/or “Turinabol.”. A full list of the recalled products can be found at: www.fda.gov/Safety/Recalls/ucm197824.htm.
Acute liver injury is a known possible adverse effect of using steroid-containing products. Additionally, steroids may cause other long-term adverse effects in men, women, and children, including shrinkage of the testes and male infertility, masculinization of women, breast enlargement in males, short stature in children, a higher predilection to misuse other drugs and alcohol, adverse effects on blood lipid levels, and increased risk of heart attack, stroke, and death.
Consumers who have these recalled products in their possession should stop using them immediately and contact their healthcare provider if they experience any problems that may be related to using one or more of the products.
For more information visit www.fda.gov/Safety/MedWatch/SafetyInformation/SafetyAlertsforHumanMedicalProducts/ucm197834.htm.